MAUDE Adverse Event Report: SYNTHES GMBH LCP WRIST FUSION SHORT BEND PLATE; PLATE, FIXATION, BONE

SYNTHES GMBH LCP WRIST FUSION SHORT BEND PLATE; PLATE, FIXATION, BONE
Model Number 02.110.151
Medical Device Problem Codes Defective Device (2588); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon commented that the wrist fusion plate, it did not fit the anatomy well.The surgeon attempted to bring the plate to the bone, but the screws pulled out of bone trying to bring the plate down.The surgeon ultimately accepted the plate slightly off the bone.The surgeon did not trim the dorsal aspect of the distal radius down.The surgery was successfully completed with 10min of surgical delay.No fragments were generated.No patient consequence was reported.Concomitant device reported: unk - screws: trauma (part# unknown; lot# unknown; quantity: unknown).This report is for one (1) lcp wrist fusion short bend plate this is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP WRIST FUSION SHORT BEND PLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
ELMIRA
35 airport road
horseheads NY 14845
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15771016
Report Number8030965-2022-09590
Device Sequence Number20479006
Product Code HRS
UDI-Device Identifier10886982030412
UDI-Public(01)10886982030412
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.110.151
Device Catalogue Number02.110.151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Patient Age74 YR
Patient SexFemale
Patient Weight73 KG